Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 132-135
DOI: 10.12691/tjant-6-5-2
Open AccessArticle

Fixed Point of Surface Transformation and a Fixed Point Theorem for Triangular Surface Mapping

Şükrü İLGÜN1,

1Department of Mathematics Education, Faculty of Education, Kafkas University, Kars, Turkey

Pub. Date: October 27, 2018

Cite this paper:
Şükrü İLGÜN. Fixed Point of Surface Transformation and a Fixed Point Theorem for Triangular Surface Mapping. Turkish Journal of Analysis and Number Theory. 2018; 6(5):132-135. doi: 10.12691/tjant-6-5-2

Abstract

In this study, it was shown that the existence of fixed points of some surface transformations was defined as an example according to the theorems in functional analysis in differential geometry. It was shown that fi real-valued coordinate functions of F triangular space mapping defined from En to Em has a single fixed point, if

Keywords:
fixed point triangular mapping triangular space mapping surface transformation

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  O’neill B. 1997. Elementary Differential Geometry, Second Edition, Academic Press, San Diego, USA.
 
[2]  Sart F., 2007. A Fixed Point Theorem For Triangular Mappings, Journal of Applied Analysis, Vol.13, No.1, 2007, 77-81.
 
[3]  PlaneMath: mean value theorem for several variables, http://www.planemath.com.
 
[4]  Anton H. 1977. Elementary Linear Algebra, Second Edition, Quinn & Boden Com, USA.
 
[5]  Granas A. Dugundji J. 2003. Fixed Point Theory, Springer-Verlag New York, USA.
 
[6]  Khamsi, M. A. and Kirk W. A., 2001. An Introduction to Metric Spaces and Fixed Point Theory.
 
[7]  Petryshyn, W. V. and Williamson, T. E., 1973. Strong and weak convergence of thesequence of successive approximations for quasi-nonexpansive mappings, J.Math. Anal. Appl., 43, 459-497.